# SDR FDEA201810042787

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 6,011 hours, 2,531 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LT ENG CHANGE, FOUND DAMAGE TO INBOARD LATCHBEAM AT FORWARD NUTPLATE.  REPAIRED DAMAGE AT NOTED LOCATION IAW EA H-5450-T0342766 PART 2.
